# SDR CALA2024062000029

- Difficulty date: June 20, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 89,767 hours, 19,081 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498143
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR IDENTIFICATION REFERENCE SEE SRM 53-80-03-0I-1 FIGURE 1, ITEM 7 (MATERIAL BAC1498-143).REMOVED STRINGER AS PER SRM 51-40-02-0G-0 PARAGRAPH 4 AND 7.INSTALLED THE NEW STRINGER AS PER SRM 51-40-02-0G-0 PARAGRAPH #04, #07, #09 AND SRM 51-10-02-0G-0 PARAGRAPH 09.ESFR NO 1036502.ITEM OK TO SERVICE.
